# SDR QXEA200701159

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 20,656 hours, 29,680 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Lamp
- Condition: No Test
- Location: Hyd Pump Indi
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2633, NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT WILL NOT TEST.  RELAMPED NR 2 ENGINE HYDRAULIC CAUTION LIGHT.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
